# SDR SWAA2012112709901

- Difficulty date: November 15, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER SPLICE CHANNEL LOC BSTA 360 S-15L.  REPLACED STRINGER SPLICE CHANNEL LOC BS 360 STR 15L IAW SRM B737-300 51-10-02 ITEM 8, 51-40-02 DWG 65-17685.
